Welcome Guest ( Log In | Register )

Outline · [ Standard ] · Linear+

 Pfizer Booster Side Effects, How severe is your side effects?

How severe is your side effects?
 
Quite bad - high fever, etc many days [ 37 ] ** [13.50%]
Mild - arm pain, slight fever etc gone after few days [ 109 ] ** [39.78%]
Nothing - just bit sore at the arm gone next day [ 109 ] ** [39.78%]
Others - please comment [ 19 ] ** [6.93%]
Total Votes: 274
Guests cannot vote 
views
     
miyakochan89
post Dec 15 2021, 07:01 PM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008


for those who workout a lot, did you take a break after the booster shot?
miyakochan89
post Dec 15 2021, 09:23 PM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008


QUOTE(tzxsean @ Dec 15 2021, 08:15 PM)
KKM recommend 2 weeks break
*
2 weeks? So long…
miyakochan89
post Dec 16 2021, 01:31 PM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008


QUOTE(TOMEI-R @ Dec 16 2021, 12:32 PM)
Me. I am stopping  all activities for 1 week. Going to resume this Sunday because jabbed on Monday.
*
oh okie lo.
every time i have to stop my workout i get anxiety attacks. aiyooo..

miyakochan89
post Dec 16 2021, 01:32 PM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008


QUOTE(imbibug @ Dec 16 2021, 12:15 PM)
Problem is that a family member said they wanted something else other than Pfizer for booster because of previous side effect (personally I don't think its related) so now not sure whether they should keep the appointment and only refuse if Pfizer is the only one available.
*
my family members went to take sinovac as booster, but paid one. RM160 i think.
miyakochan89
post Dec 16 2021, 04:12 PM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008


QUOTE(TOMEI-R @ Dec 16 2021, 03:39 PM)
How long have you had your shot? Btw heart inflammation mostly happen to males. Seldom on female.
*
My booster jab appointment is next week. Lol.
miyakochan89
post Dec 21 2021, 08:21 AM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008


QUOTE(Perla @ Dec 21 2021, 08:20 AM)
Me  icon_rolleyes.gif

I thought my first dose was bad enough (tired, sleepy, arm soreness & just hungry a LOT) but I was wrong.

The booster shot got me feeling:
feverish, chills (like I had to bundle up in layers of blanket), headache, pain and swelling on the injection area,
muscle pain, joint pain, sleepy, tiredness, slight dizziness & brain fog.

In short, I was in a lot of pain  laugh.gif 

First day:  I only feel a bit pain in the injection area, but I also felt warmth radiating from my arm to the back of my neck.
I was sleepy too. But it got worse during the night.

Second day: EVERYTHING HURTS  cry.gif

Third day: Felt much better but a bit dizzy & brain fog (like I forgot what I wanna do / what day it was).
Arm soreness was very much still there.

Fourth day: Completely recovered.  rclxm9.gif
*
Did you take any pills?

I know in Europe, the doctors straight away told them to take ibuprofens, don’t need to suffer. XD

miyakochan89
post Dec 21 2021, 01:17 PM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008


I just got my booster pfizer shot, previously i had two sinovac shot.

I previously commented regarding this and i still stood my opinion.

Honestly all those statistics and data between all the vaccines are really bullshits. Because no matter how powerful a vaccine is, if you don't handle it well, the quality will be jeopardized and will it efficient? Maybe yes and most likely not as good as when it's handled well by responsible personnel.

I mean we all know Pfizers needs special cold storage, but the place i go to and heard from my other friends who took their booster shots, which i suspect that you all would have noticed as well, they just put the vaccine bottle on table, room temperature! IIRC one bottle, can inject about 6 people, so which means that bottle has been left there for a while unless you are the lucky one that they just take it out from whatever cold storage they put in.

Even then, these vaccines have to go through various logistics, who to say the quality has not been compromised in between?

I supposed at this point, all the vaccines, whichever brands probably give the almost efficacy since the handling is shit. Everything else could be just placebo effect. So this stupid "master race" that a lot of forumers are spewing, are really just bullshits out of their own arses.


miyakochan89
post Dec 23 2021, 09:30 AM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008


D1: Arm numb, can't really move, and very painful when i slept. Didn't take any paracetamol or whatsoever.
D2: Took MC, slept entire day, arm less painful.
D3: Arm still sore, but can now lift above the shoulder.
miyakochan89
post Dec 24 2021, 12:17 PM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008


It’s 4th day of the Pfizer booster jab, and I’m not sure if my migraine has to do with my gastric from yesterday? Or even the gastric is triggered by the booster? I threw up yesterday maybe due to food poisoning or indigestion? I don’t know but today I’m also having a random horrible migraine out of nowhere.
miyakochan89
post Dec 26 2021, 11:38 AM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008


QUOTE(zuozi @ Dec 26 2021, 11:30 AM)
Wow why your phizer dose so much side effects, my self except arm sore for 3 days and within this 3 days only feel more hungry and I straight to work after vaccine the rest normal can play just dance 2022 without issue 😆😆
*
Your side effect sounds like my side effect. Cause it's just arm sore? So how is it more?
miyakochan89
post Dec 26 2021, 01:50 PM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008


QUOTE(zuozi @ Dec 26 2021, 01:05 PM)
According to your reply 😸

p1p2 and  booster should be on Feb if 180 day unless they reduce the interval that I don't know,

my only side effects arm sore because just a muscle pain I guess?

within those 3 days as long I don't touch it still can doing my daily thing as usual carry heavy stuff and feel more hungry than usual

Can go to work as usual not feeling any over tired or feelings sick ☺️
*
i seldom take MC so i took it cause i have been having 5- 6 hours sleep for the last 3 months anyways. LOL! So might as well sleep while I could.
The migraine is confirmed from food poisoning and gastric. No more santan for me for the next few months at least.

When i took my booster, the doctor did tell me not to do any workout for the next 7 days. today is the 6th day and im getting anxious since im used to working out at least 3 times per week. i think i wanna continue my workout regime today maybe. Need those sweet endorphins!!

This post has been edited by miyakochan89: Dec 26 2021, 01:51 PM
miyakochan89
post Dec 29 2021, 11:18 AM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008


After Pfizer shots, and on the 6th day, i resumed back my usual workouts. All my workouts after that have very high HR rate. Like i have done the same exercises for the past 7 months and never before my HR has been this high even when i pushed the intensity or took one week break. So yeah.... Kinda scary, but im not out of breath nor do i have chest pain.


miyakochan89
post Jan 10 2022, 11:12 AM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008




QUOTE(muncheno @ Jan 10 2022, 11:02 AM)
3rd day: okay already, but still can feel the body not ready for exercise yet (feel like slightly high pressure, headache(blood rushing to my head) when bending down to pick thing from floor).
4th day: feel like normal, bending  down feel okay.
*
QUOTE(degraw19 @ Jan 10 2022, 11:08 AM)
i took booster pfizer at morning later evening still workout like normal and days later dont feel nothing at all only side effect just sore arm
*
if you don't feel like it, just don't lah. Even doctor says don't exercise for a week as a pre-caution. And when i resumed my workout after about 5 days, my average HR for all my workouts is like 20% higher. Quite scared!
miyakochan89
post Jan 10 2022, 11:27 AM

Wut?
*******
Senior Member
6,022 posts

Joined: Aug 2008


QUOTE(degraw19 @ Jan 10 2022, 11:17 AM)
i still workout regularly after took booster on the same day though days after i dont feel anything at all maybe ur just doing too much hiit
*
i rather not risk it. even when i took my jab, that doctor told me don't do it. in fact a lot of my other colleagues, their doctor did ask and advise them the same before they jabbed.



 

Change to:
| Lo-Fi Version
0.0369sec    0.30    8 queries    GZIP Disabled
Time is now: 1st December 2022 - 08:18 AM